# SDR 04132638

- Difficulty date: May 11, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AN OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
